Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2009, Article ID 759248, 22 pages
http://dx.doi.org/10.1155/2009/759248
Research Article

New Delay-Dependent Stability Criteria for Uncertain Neutral Systems with Mixed Time-Varying Delays and Nonlinear Perturbations

Institute of Informatics and Applications, University of Girona, Campus de Montilivi, Edifici P4, 17071 Girona, Spain

Received 19 July 2008; Revised 8 November 2008; Accepted 1 January 2009

Academic Editor: Shijun Liao

Copyright © 2009 Hamid Reza Karimi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hamid Reza Karimi, Mauricio Zapateiro, and Ningsu Luo, “New Delay-Dependent Stability Criteria for Uncertain Neutral Systems with Mixed Time-Varying Delays and Nonlinear Perturbations,” Mathematical Problems in Engineering, vol. 2009, Article ID 759248, 22 pages, 2009. https://doi.org/10.1155/2009/759248.